Wavelet compression and nonlinear n-widths

R. A. DeVore, G. Kyriazis, D. Leviatan, V. M. Tikhomirov

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that certain algorithms of compression based on wavelet decompositions are optimal in the sense of nonlinear n-widths.

Original languageEnglish
Pages (from-to)197-214
Number of pages18
JournalAdvances in Computational Mathematics
Volume1
Issue number2
DOIs
StatePublished - Jun 1993

Fingerprint

Dive into the research topics of 'Wavelet compression and nonlinear n-widths'. Together they form a unique fingerprint.

Cite this